# SDR FDEA201511143603

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 371 hours, 32,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT DISARM.  CLEANED DEBRIS FROM GIRT BAR SLIDER FLOOR FITTINGS.  OPERATIONS CHECKED IAW 52-11-25-5.  ACFT OK FOR SERVICE.
